Advanced search
Start date
Betweenand

Lino Anderson da Silva Grama

CV Lattes ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Matemática from Fundação de Ensino Octávio Bastos (2003) and master's at Mathematics from Universidade Estadual de Campinas (2008). Has experience in Mathematics, focusing on Geometry and Topology, acting on the following subjects: variedades flag and geodésicas homogêneas. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated November 21, 2020
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (15)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications15
Citations16
Cit./Article1.1
Data from Web of Science

GRAMA, LINO; MARTINS, RICARDO MIRANDA. A brief survey on the Ricci flow in homogeneous manifolds. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 9, n. 1, p. 37-52, . Web of Science Citations: 0. (14/17337-0, 12/06879-1)

BALLICO, E.; BARMEIER, S.; GASPARIM, E.; GRAMA, L.; SAN MARTIN, L. A. B.. A Lie theoretical construction of a Landau-Ginzburg model without projective mirrors. MANUSCRIPTA MATHEMATICA, v. 158, n. 1-2, p. 85-101, . Web of Science Citations: 1. (16/22755-1)

KATZARKOV, LUDMIL; SORIANI, LEONARDO. Homological Mirror Symmetry, coisotropic branes and P = W. EUROPEAN JOURNAL OF MATHEMATICS, v. 4, n. 3, 2, SI, p. 1141-1160, . Web of Science Citations: 0. (16/20337-8)

GRAMA, LINO; NEGREIROS, CAIO J. C.; SAN MARTIN, LUIZ A. B.. Equi-harmonic maps and Plucker formulae for horizontal-holomorphic curves on flag manifolds. Annali di Matematica Pura ed Applicata, v. 193, n. 4, p. 1089-1102, . Web of Science Citations: 1. (12/07482-8)

GASPARIM, ELIZABETH; GRAMA, LINO; SAN MARTIN, LUIZ A. B.. ADJOINT ORBITS OF SEMI-SIMPLE LIE GROUPS AND LAGRANGIAN SUBMANIFOLDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 60, n. 2, p. 361-385, . Web of Science Citations: 1. (12/18780-0, 14/17337-0)

GRAMA, LINO; NEGREIROS, CAIO J. C.; OLIVEIRA, AILTON R.. Invariant almost complex geometry on flag manifolds: geometric formality and Chern numbers. Annali di Matematica Pura ed Applicata, v. 196, n. 1, p. 165-200, . Web of Science Citations: 2. (12/18780-0, 14/17337-0)

DO PRADO, RAFAELA F.; GRAMA, LINO. On the stability of harmonic maps under the homogeneous Ricci flow. COMPLEX MANIFOLDS, v. 5, n. 1, p. 122-132, . Web of Science Citations: 0. (16/22755-1, 12/18780-0)

NEGREIROS, CAIO J. C.; GRAMA, LINO; DA SILVA, NEITON P.. Variational results on flag manifolds: Harmonic maps, geodesics and Einstein metrics. Journal of Fixed Point Theory and Applications, v. 10, n. 2, p. 307-325, . Web of Science Citations: 0. (10/17034-7, 07/06896-5)

BALLICO, E.; GASPARIM, E.; GRAMA, L.; MARTIN, L. A. B. SAN. Some Landau-Ginzburg models viewed as rational maps. INDAGATIONES MATHEMATICAE-NEW SERIES, v. 28, n. 3, p. 615-628, . Web of Science Citations: 1. (14/17337-0)

DEL BARCO, VIVIANA; GRAMA, LINO; SORIANI, LEONARDO. T-duality on nilmanifolds. Journal of High Energy Physics, n. 5, . Web of Science Citations: 1. (17/13725-4, 16/22755-1, 12/18780-0, 15/23896-5, 15/10937-5)

KATZARKOV, LUDMIL; SORIANI, LEONARDO. Homological Mirror Symmetry, coisotropic branes and P = W. EUROPEAN JOURNAL OF MATHEMATICS, v. 4, n. 3, 2, SI, p. 1141-1160, . Web of Science Citations: 0. (16/20337-8)

GRAMA, LINO; NEGREIROS, CAIO J. C.; SAN MARTIN, LUIZ A. B.. Equi-harmonic maps and Plucker formulae for horizontal-holomorphic curves on flag manifolds. Annali di Matematica Pura ed Applicata, v. 193, n. 4, p. 1089-1102, . Web of Science Citations: 1. (12/07482-8)

GASPARIM, ELIZABETH; GRAMA, LINO; SAN MARTIN, LUIZ A. B.. ADJOINT ORBITS OF SEMI-SIMPLE LIE GROUPS AND LAGRANGIAN SUBMANIFOLDS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 60, n. 2, p. 361-385, . Web of Science Citations: 1. (12/18780-0, 14/17337-0)

GRAMA, LINO; NEGREIROS, CAIO J. C.; OLIVEIRA, AILTON R.. Invariant almost complex geometry on flag manifolds: geometric formality and Chern numbers. Annali di Matematica Pura ed Applicata, v. 196, n. 1, p. 165-200, . Web of Science Citations: 2. (12/18780-0, 14/17337-0)

DO PRADO, RAFAELA F.; GRAMA, LINO. On the stability of harmonic maps under the homogeneous Ricci flow. COMPLEX MANIFOLDS, v. 5, n. 1, p. 122-132, . Web of Science Citations: 0. (16/22755-1, 12/18780-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

ALVES, Leonardo Soriani. T-duality and mirror symmetry on nilmanifolds : T-dualidade e simetria do espelho em nilvariedades. Tese (Doutorado) -  Universidade Estadual de Campinas, Instituto de Matemática Estatística e Computação Científica.  (15/10937-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: